MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET DCI SPO2 ADULT REUSE FINGER CLIP; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET DCI SPO2 ADULT REUSE FINGER CLIP; OXIMETER
Model Number 4050
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.The sensor passed visual inspection and continuity testing.The sensor was able to obtain spo2 readings continuously without any intermittent readings being observed.The sensor was determined to be functioning as designed.Of the 13 returned concomitant cables: - 9 cables were found to be physically damaged.This resulted in an error message being displayed and the lab monitor providing an audible and visual alarm for 7 of the 9 cables.Continuity and functionality testing could not be conducted on the remaining 2 cables as the damage prevented the cables from being able to connect to the lab tester/module.- 1 cable was found to have chemical residue on and around the pogo pins.The residue did not impact the functionality of the cable - 3 cables passed visual inspection and continuity testing.The cables were determined to be functioning as designed.Health effect impact code: no adverse event, no patient impact.Submission was delayed due to masimo identifying unauthorized activity on the company¿s on-premises network.Upon detection, masimo activated its incident response protocol and incident containment measures including proactively isolating impacted systems, which resulted an inability to access our electronic complaint files preventing us from submitting mdrs on time.
 
Event or Problem Description
The customer reported experiencing "dropouts and readings coming in and out" with the cables and sensor.There was no patient impact or consequence reported.

Brand Name
RD SET DCI SPO2 ADULT REUSE FINGER CLIP
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key22177514
Report Number3019388613-2025-00042
Device Sequence Number21134530
Product Code DQA
UDI-Device Identifier00843997009843
UDI-Public(01)00843997009843(11)230710(10)23F4W
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4050
Device Lot Number23F4W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
R25-12 LOTS 23NTA 23N34 23ECX 23JGL
Patient SexUnknown